# SDR CW7A200200011

- Difficulty date: July 13, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- Aircraft time: 77,528 hours, 53,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LEVEL 2 CORROSION ON STR 29R FROM BS 480 TO BS 540.  REPLACED STR 29R SECTION BETWEEN BS 480 AND BS 545 IAW SRM 51-30-2.
